# SDR SWIA201436906

- Difficulty date: March 27, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 29,894 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT CEILING PA ANNUNCIATOR LIGHT BULB COVER, FWD, MISSING.  REPLACED EMERGENCY EXIT CEILING PA ANNUNICIATOR LIGHT BULB COVERS IAW AMM.
